Research Paper | Statistics | India | Volume 8 Issue 2, February 2019
Skewness and Kurtosis of Exponential-Uniform Generating Families of Continuous Distributions
P. Jyothi  | N. Rajendra Prasad
Abstract: In this paper, we study the generating families of continuous distributions of T-X where T and X follow the exponential and uniform distributions respectively. The probability density function of T-X is obtained for the selected transformer W (F (X)). The skewness and kurtosis are computed for the parameter of exponential distribution and they are shown graphically. Further, probability density function curves are drawn for different values of the parameter of exponential distribution.
Keywords: Skewness, kurtosis, exponential distribution, uniform distribution, probability density function, T-X family
Edition: Volume 8 Issue 2, February 2019,
Pages: 1299 - 1306
How to Cite this Article?
P. Jyothi, N. Rajendra Prasad, "Skewness and Kurtosis of Exponential-Uniform Generating Families of Continuous Distributions", International Journal of Science and Research (IJSR), Volume 8 Issue 2, February 2019, pp. 1299-1306, https://www.ijsr.net/get_abstract.php?paper_id=ART20195455
How to Share this Article?
Similar Articles with Keyword 'Skewness'
Poisson-Gamma Counting Process as a Survival Model under Size-Biased Sampling
On the Performance of the Profile Analysis on Different Brands of Feeds for Broiler Chickens in Nigeria
Okafor S. E. | Okoli C. N.